Alert archive / Georgia / Red Flag Warnings in 2011
Red Flag Warning 11, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Jan 22, 2011, 3:36 AM CST for 16 counties in Florida; 26 counties in Georgia; 5 counties in Alabama. It took effect at Jan 23, 2011, 11:00 AM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 22, 2011, 3:36 AM CST (09:36 UTC)
- In effect from
- Jan 23, 2011, 11:00 AM CST
- Expired
- Jan 23, 2011, 6:00 PM CST
- In force
- 7 hr
- Issued by
- NWS Tallahassee, FL
All 47 counties
Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA
The radar
The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 09:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 9.6 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1561 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
899 WWUS82 KTAE 220936 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 436 AM EST SAT JAN 22 2011 ...A RED FLAG WARNING IS IN EFFECT FROM 10 AM TO 5 PM CST TODAY FOR SOUTHEAST ALABAMA DUE TO LONG DURATIONS OF CRITICALLY LOW RELATIVE HUMIDITY VALUES... ...A RED FLAG WARNING IS IN EFFECT FROM 10 AM EST /9 AM CST/ TO 7 PM EST /6 PM CST/ TODAY FOR THE EASTERN PANHANDLE AND BIG BEND OF FLORIDA DUE TO LONG DURATIONS OF CRITICALLY LOW RELATIVE HUMIDITY... ...A RED FLAG WARNING IS IN EFFECT FROM NOON TO 6 PM EST TODAY FOR SOUTHWESTERN GEORGIA DUE TO LONG DURATIONS OF CRITICALLY LOW RELATIVE HUMIDITY VALUES... ...A RED FLAG WARNING IS IN EFFECT SUNDAY AFTERNOON FOR THE EASTERN FLORIDA PANHANDLE AND BIG BEND OF FLORIDA DUE TO EXPECTED LONG DURATIONS OF CRITICALLY LOW RELATIVE HUMIDITY VALUES... ...A FIRE WEATHER WATCH IS IN EFFECT SUNDAY AFTERNOON FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO POSSIBLE LONG DURATIONS OF CRITICALLY LOW RELATIVE HUMIDITY VALUES... .DISCUSSION...VERY DRY AIR WILL LEAD TO RELATIVE HUMIDITIES EXCEEDING WARNING LEVELS ACROSS MUCH OF THE LOCAL FORECAST AREA TODAY...WITH THE EXCEPTION OF PORTIONS OF SOUTH-CENTRAL GEORGIA. GUSTY NORTHERLY WINDS WILL LEAD TO HIGH DISPERSION VALUES THROUGH THIS PERIOD. ON SUNDAY...ALTHOUGH THE WINDS WILL DECREASE WITH LOW DISPERSION VALUES...LONG DURATIONS WITH HUMIDITIES BELOW CRITICAL LEVELS WILL LEAD ANOTHER WARNING OVER NORTHWEST FLORIDA. A WATCH WILL REMAIN IN PLACE ACROSS SOUTHEAST ALABAMA AND SOUTHERN GEORGIA THROUGH THIS TIME SUNDAY DUE TO LOWER CONFIDENCE IN CRITICAL DURATIONS BEING MET. LATER FORECASTS WILL NEED TO BE MONITORED FOR UPGRADES. GAZ147-148-159>161-230045- /O.CAN.KTAE.FW.A.0011.110122T1700Z-110122T2300Z/ /O.CON.KTAE.FW.A.0012.110123T1700Z-110123T2300Z/ COOK-BERRIEN-BROOKS-LOWNDES-LANIER- 436 AM EST SAT JAN 22 2011 ...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON... ...FIRE WEATHER WATCH IS CANCELLED FOR THIS AFTERNOON... PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-230045- /O.UPG.KTAE.FW.A.0012.110123T1700Z-110124T0000Z/ /O.NEW.KTAE.FW.W.0011.110123T1700Z-110124T0000Z/ /O.CON.KTAE.FW.W.0010.110122T1500Z-110123T0000Z/ INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY- CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON- MADISON-LIBERTY-INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE- INLAND DIXIE-SOUTH WALTON-COASTAL BAY-COASTAL GULF- COASTAL FRANKLIN-COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR- COASTAL DIXIE- 436 AM EST SAT JAN 22 2011 /336 AM CST SAT JAN 22 2011/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM EST /9 AM CST/ THIS MORNING TO 7 PM EST /6 PM CST/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM NOON EST /11 AM CST/ TO 7 PM EST /6 PM CST/ SUNDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ ALZ065>069-230045- /O.CON.KTAE.FW.W.0010.110122T1600Z-110122T2300Z/ /O.CON.KTAE.FW.A.0012.110123T1700Z-110123T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 336 AM CST SAT JAN 22 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 5 PM CST THIS AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ GAZ120>131-142>146-155>158-230045- /O.CON.KTAE.FW.W.0010.110122T1700Z-110122T2300Z/ /O.CON.KTAE.FW.A.0012.110123T1700Z-110123T2300Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-SEMINOLE- DECATUR-GRADY-THOMAS- 436 AM EST SAT JAN 22 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
4 follow-up statements
786 WWUS82 KTAE 221947 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 247 PM EST SAT JAN 22 2011 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST TODAY FOR SOUTHEAST ALABAMA DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY VALUES... ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ TODAY FOR THE EASTERN PANHANDLE AND BIG BEND OF FLORIDA DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...A RED FLAG WARNING IS IN EFFECT FROM 12 PM EST /11 AM CST/ UNTIL 7 PM EST /6 PM CST/ SUNDAY FOR THE EASTERN FLORIDA PANHANDLE AND BIG BEND OF FLORIDA DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY VALUES... .DISCUSSION...VERY DRY AIR WILL LEAD TO RELATIVE HUMIDITIES EXCEEDING WARNING LEVELS ACROSS NORTH FLORIDA AND PORTIONS OF SOUTHERN ALABAMA THIS AFTERNOON. THIS DRIER AIR WILL MOISTEN SLIGHTLY ON SUNDAY LIMITING RED FLAG CONDITIONS TO ONLY NORTH FLORIDA. GAZ120>131-142>146-155>158-222100- /O.CAN.KTAE.FW.W.0010.000000T0000Z-110122T2300Z/ /O.CAN.KTAE.FW.A.0012.110123T1700Z-110123T2300Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-SEMINOLE- DECATUR-GRADY-THOMAS- 247 PM EST SAT JAN 22 2011 ...RED FLAG WARNING IS CANCELLED FOR TODAY... ...FIRE WEATHER WATCH IS CANCELLED FOR SUNDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING FOR TODAY. THE FIRE WEATHER WATCH HAS BEEN CANCELLED FOR SUNDAY. $$ ALZ065>069-222300- /O.CAN.KTAE.FW.A.0012.110123T1700Z-110123T2300Z/ /O.CON.KTAE.FW.W.0010.000000T0000Z-110122T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 147 PM CST SAT JAN 22 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... ...FIRE WEATHER WATCH IS CANCELLED FOR SUNDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE FIRE WEATHER WATCH WHICH WAS IN EFFECT FOR SUNDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ GAZ147-148-159>161-222100- /O.CAN.KTAE.FW.A.0012.110123T1700Z-110123T2300Z/ COOK-BERRIEN-BROOKS-LOWNDES-LANIER- 247 PM EST SAT JAN 22 2011 ...FIRE WEATHER WATCH IS CANCELLED FOR SUNDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE FIRE WEATHER WATCH. $$ FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-231130- /O.CON.KTAE.FW.W.0010.000000T0000Z-110123T0000Z/ /O.CON.KTAE.FW.W.0011.110123T1700Z-110124T0000Z/ INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY- CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON- MADISON-LIBERTY-INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE- INLAND DIXIE-SOUTH WALTON-COASTAL BAY-COASTAL GULF- COASTAL FRANKLIN-COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR- COASTAL DIXIE- 247 PM EST SAT JAN 22 2011 /147 PM CST SAT JAN 22 2011/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/ TO 7 PM EST /6 PM CST/ SUNDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/ TO 7 PM EST /6 PM CST/ SUNDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ 38-GODSEY
007 WWUS82 KTAE 230049 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 749 PM EST SAT JAN 22 2011 ...A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/ UNTIL 7 PM EST /6 PM CST/ SUNDAY FOR THE EASTERN FLORIDA PANHANDLE AND BIG BEND OF FLORIDA DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY VALUES... .DISCUSSION...ALTHOUGH DRY AIR WILL MOISTEN SLIGHTLY ON SUNDAY...RED FLAG CONDITIONS ARE STILL EXPECTED TO BE MET OVER THE EASTERN FLORIDA PANHANDLE AND BIG BEND OF FLORIDA DURING THE AFTERNOON. FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-231200- /O.CON.KTAE.FW.W.0011.110123T1700Z-110124T0000Z/ INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY- CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON- MADISON-LIBERTY-INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE- INLAND DIXIE-SOUTH WALTON-COASTAL BAY-COASTAL GULF- COASTAL FRANKLIN-COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR- COASTAL DIXIE- 749 PM EST SAT JAN 22 2011 /649 PM CST SAT JAN 22 2011/ ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/ TO 7 PM EST /6 PM CST/ SUNDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/ TO 7 PM EST /6 PM CST/ SUNDAY. FOUR HOURS OR MORE OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ARE EXPECTED ON SUNDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ DVD
337 WWUS82 KTAE 230956 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 456 AM EST SUN JAN 23 2011 ...A RED FLAG WARNING IS NOW IN EFFECT FROM NOON TODAY TO 5 PM CST THIS AFTERNOON FOR ALL OF SOUTHEAST ALABAMA DUE TO EXPECTED LONG DURATIONS OF SUB 25 PERCENT RELATIVE HUMIDITY... ...A RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM EST THIS EVENING FOR ALL OF SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO EXPECTED LONG DURATIONS OF SUB 25 PERCENT RELATIVE HUMIDITY... ...A RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/ TODAY TO 7 PM EST /6 PM CST/ THIS EVENING FOR ALL OF THE FLORIDA BIG BEND AND PANHANDLE DUE TO EXPECTED LONG DURATIONS OF SUB 35 PERCENT RELATIVE HUMIDITY... ...A FIRE WEATHER WATCH IS NOW IN EFFECT ON MONDAY AFTERNOON FOR ALL OF THE FLORIDA BIG BEND AND PANHANDLE DUE TO POSSIBLE LONG DURATIONS OF SUB 35 PERCENT RELATIVE HUMIDITY... .DISCUSSION...WITH THE COLD AND DRY SFC RIDGE HOLDING IN STRONG OVER THE REGION...AFTERNOON RELATIVE HUMIDITIES HAVE DROPPED FOR BOTH TODAY AND MONDAY. ALTHOUGH IT WILL LIKELY BE A VERY CLOSE CALL...HAVE HOISTED A RED FLAG WARNING THIS AFTERNOON FOR ALL OF SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH CENTRAL GEORGIA...TO GO ALONG WITH THE ONE ALREADY IN PLACE FOR THE FLORIDA BIG BEND AND PANHANDLE. ALTHOUGH RELATIVE HUMIDITIES SHOULD CLIMB ABOVE CRITICAL LEVELS TO THE NORTH ON MONDAY...HAVE ISSUED A NEW FIRE WEATHER WATCH FOR THE FLORIDA BIG BEND AND PANHANDLE. BY TUESDAY...THE NEXT LOW PRESSURE SYSTEM WILL PUT A TEMPORARY HALT TO THE RED FLAG CONDITIONS... UNTIL POSSIBLY LATE IN THE WEEK AS DRIER AIR GRADUALLY RETURNS. ALZ065>069-GAZ120>131-142>148-155>161-232200- /O.EXB.KTAE.FW.W.0011.110123T1800Z-110123T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 456 AM EST SUN JAN 23 2011 /356 AM CST SUN JAN 23 2011/ ...A RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM EST /NOON CST/ THIS AFTERNOON TO 6 PM EST /5 PM CST/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM EST /NOON CST/ THIS AFTERNOON TO 6 PM EST /5 PM CST/ THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-232200- /O.NEW.KTAE.FW.A.0013.110124T1700Z-110124T2300Z/ /O.CON.KTAE.FW.W.0011.110123T1700Z-110124T0000Z/ INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY- CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON- MADISON-LIBERTY-INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE- INLAND DIXIE-SOUTH WALTON-COASTAL BAY-COASTAL GULF- COASTAL FRANKLIN-COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR- COASTAL DIXIE- 456 AM EST SUN JAN 23 2011 /356 AM CST SUN JAN 23 2011/ ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/ TODAY TO 7 PM EST /6 PM CST/ THIS EVENING... ...A FIRE WEATHER WATCH IS NOW IN EFFECT MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT MONDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/ TODAY TO 7 PM EST /6 PM CST/ THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ 17-GOULD
234 WWUS82 KTAE 232017 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 317 PM EST SUN JAN 23 2011 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING FOR THE EASTERN PANHANDLE AND BIG BEND OF FLORIDA DUE TO LONG DURATIONS OF CRITICALLY LOW RELATIVE HUMIDITY VALUES... .DISCUSSION...TEMPERATURES AND MOISTURE WILL GRADUALLY INCREASE OVER THE NEXT 48 HOURS AS HIGH PRESSURE DEPARTS THE LOCAL AREA AND A GULF LOW APPROACHES. RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL BELOW CRITICAL LEVELS TOMORROW OVER THE EASTERN PANHANDLE OF FLORIDA...HOWEVER...THE DURATIONS WILL NOT BE SUFFICIENT TO WARRANT A FIRE WEATHER WATCH OR RED FLAG WARNING. ALZ065>069-GAZ120>131-142>148-155>161-232130- /O.CAN.KTAE.FW.W.0011.000000T0000Z-110123T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 317 PM EST SUN JAN 23 2011 /217 PM CST SUN JAN 23 2011/ ...THIS AFTERNOONS RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING THAT WAS IN EFFECT FOR THIS AFTERNOON. $$ FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-240000- /O.CAN.KTAE.FW.A.0013.110124T1700Z-110124T2300Z/ /O.CON.KTAE.FW.W.0011.000000T0000Z-110124T0000Z/ INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY- CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON- MADISON-LIBERTY-INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE- INLAND DIXIE-SOUTH WALTON-COASTAL BAY-COASTAL GULF- COASTAL FRANKLIN-COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR- COASTAL DIXIE- 317 PM EST SUN JAN 23 2011 /217 PM CST SUN JAN 23 2011/ ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING... ...TOMORROWS FIRE WEATHER WATCH IS CANCELLED... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING. THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE FIRE WEATHER WATCH THAT WAS IN EFFECT FOR MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ HARRIGAN
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Jan 22, 2:04 AM CST, 1 hour 32 minutes earlier.
Area forecast discussion, Jan 22, 2:04 AM CST, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
304 AM EST SAT JAN 22 2011
.SHORT TERM (TODAY THROUGH MONDAY)...A COOL AND DRY DAY IS ON TAP
TODAY AS SFC HIGH PRESSURE BUILDS OVER THE REGION. CLOUDS CURRENTLY
OVER THE EASTERN BIG BEND...ALONG WITH THOSE ACROSS NORTHERN
ALABAMA/GEORGIA...SHOULD CLEAR OUT BY MID MORNING AS A SHORTWAVE
EXITS THE SOUTHEAST COAST. TEMPERATURES WILL STRUGGLE TO REACH THE
LOWER 50S THIS AFTERNOON FOR MOST LOCATIONS.
HIGH PRESSURE SETTLES OVERHEAD TONIGHT WHICH WILL CREATE AN IDEAL
RADIATIONAL COOLING SITUATION. TEMPERATURES SHOULD DROP RAPIDLY
AFTER SUNSET...BOTTOMING OUT IN THE LOWER TO MID 20S. GUIDANCE HAS
BEEN GRADUALLY TRENDING COLDER OVER THE LAST SEVERAL RUNS...AND FEEL
THAT A HARD FREEZE IS A PRETTY GOOD BET FOR ALL BUT THE IMMEDIATE
COAST BY SUNDAY MORNING. WILL GO AHEAD AND UPGRADE THE WATCH TO A
WARNING THIS MORNING FOR THE ENTIRE FORECAST AREA.
ZONAL FLOW ALOFT AND A MODERATING AIRMASS WILL LEAD TO A SLIGHTLY
WARMER SUNDAY WITH TEMPERATURES PUSHING INTO THE MID 50S...STILL
WELL BELOW NORMAL. A TRANSITION WILL BEGIN SUNDAY NIGHT AS A
WEAKENING SHORTWAVE MOVES TOWARD WESTERN TENNESSEE. THIS WEAKENING
SYSTEM SHOULD INDUCE WEAK ONSHORE FLOW OVER THE WESTERN PORTION OF
THE FORECAST AREA...WITH VERY LIGHT WINDS TO THE EAST. COLDEST TEMPS
MONDAY MORNING TO BE IN THE EAST WHERE RADIATIONAL EFFECTS WILL BE
MAXIMIZED. WILL NEED TO MONITOR FOR POSSIBLE HARD FREEZE IN THE
SUWANNEE VALLEY. TO THE WEST...TEMPERATURES MAY BRIEFLY REACH
FREEZING BEFORE CLOUDS INCREASE BY SUNRISE.
MODELS IN GOOD AGREEMENT THAT PRECIP WILL BE LIMITED MONDAY WITH THE
APPROACH OF THE WEAKENING FRONT. WILL KEEP 30 PERCENT OVER THE WEST
FOR MONDAY...WITH SILENT 10S OVER THE EAST. INCREASING ONSHORE FLOW
SHOULD HELP TEMPERATURES TO RECOVER INTO THE UPPER 50S AND LOWER
60S.
.LONG TERM (MONDAY NIGHT THROUGH FRIDAY)...LARGE DIFFERENCES
PERSIST BETWEEN THE NUMERICAL GUIDANCE THROUGH THE EXTENDED PERIOD
WITH REGARD TO THE NEXT SYSTEM MOVING OVER THE REGION MONDAY NIGHT
THROUGH TUESDAY NIGHT. THEREFORE...THE PREVIOUS FORECAST WILL BE
BLENDED IN WITH THE NEW GUIDANCE TO MAINTAIN SOME TYPE OF
CONSISTENCY UNTIL THERE IS BETTER AGREEMENT AND HIGHER FORECAST
CONFIDENCE THROUGH THIS PERIOD. ON THE LARGE SCALE...THERE ARE
SOME SIMILARITIES TO DISCUSS BETWEEN THE MODELS. THEY ALL
GENERALLY INDICATE A VERY BROAD UPPER TROUGH OVER MUCH OF THE
COUNTRY WITH SEVERAL SHORTWAVES TRANSLATING THROUGH IT AND RIDGING
EXTENDING NORTH OVER THE WEST COAST. AT THE SURFACE...THE NEXT
SYSTEM WILL TRANSITION EAST OVER ACROSS THE GULF/SERN REGION
THROUGH THE MONDAY NIGHT TO TUESDAY NIGHT PERIOD BRINGING ANOTHER
CHANCE FOR RAIN ACROSS THE AREA. THE GFS/GFS ENSEMBLE MEAN REMAIN
VERY FAST WITH THE EWD PROGRESSION OF THIS SYSTEM AND MUCH
WEAKER/DRIER COMPARED TO THE OTHER GUIDANCE. IT BRINGS A COLD
FRONT THROUGH OUR LOCAL AREA LATE MONDAY THROUGH THE FIRST HALF OF
TUESDAY. THE ECMWF REMAINS PERSISTENT FROM RUN TO RUN AND IS QUITE
A BIT STRONGER WITH A SURFACE LOW CONTINUING TO DEVELOP OVER THE
NRN GULF AND TRANSLATING EAST OVER THE LOCAL AREA LATER THROUGH
THE TUESDAY AFTERNOON/EVENING TIME FRAME. THIS SOLUTION ALSO
SUGGEST HIGHER RAINFALL ACCUMULATIONS AND MUCH BETTER FLOW/WIND
FIELDS. WEDNESDAY THROUGH FRIDAY...MUCH DRIER AIR WILL RETURN WITH
TEMPERATURES DIPPING BACK DOWN TO BELOW AVERAGE. LOW ODDS FOR
ANOTHER FRONT/SHORTWAVE TROUGH TOWARD THE END OF THE PERIOD.
&&
.AVIATION...BACK EDGE OF THE LOW-LEVEL CLOUD DECK CONTINUES TO
SLOWLY MAKE ITS WAY EAST OF TLH TERMINAL EARLY THIS MORNING...BUT
WILL CONTINUE TO AFFECT THE VLD SITE OVER THE FIRST FEW HOURS OF
THE TAF CYCLE. ALL SITES SHOULD BE CLEAR THROUGH THE LOW-LEVELS
WITH VFR CONDITIONS WELL BEFORE DAYBREAK. CLOUD BASES ARE STEADY
AROUND 3-4KFT OVER THE AREAS AFFECTED. NORTHERLY WINDS WITH
OCCASIONAL MODERATE GUSTS BETWEEN 15 AND 20 KTS WILL REMAIN IN
FORECAST TODAY. VFR CONDITIONS WITH NRLY WINDS WILL PERSIST
THROUGH THE TAF CYCLE AND THROUGH MUCH OF SUNDAY.
&&
.MARINE...NORTHWEST FLOW WILL GRADUALLY DECREASE THROUGH THE DAY
TODAY AS HIGH PRESSURE BUILDS OVER THE WATERS. LIGHT NORTHEASTERLY
WINDS SUNDAY WILL SHIFT TO THE EAST SUNDAY NIGHT AS THE NEXT SYSTEM
SLOWLY APPROACHES FROM THE WEST. ONSHORE FLOW WILL INCREASE MONDAY
AHEAD OF THE NEXT FRONT. THERE IS CONSIDERABLE UNCERTAINTY BY
TUESDAY AND WEDNESDAY CONCERNING THE STRENGTH AND TIMING OF A
POTENTIAL GULF LOW PRESSURE SYSTEM. IF THIS SYSTEM IS STRONGER THAN
CURRENTLY FORECAST...WINDS AND SEAS WILL END UP BEING HIGHER THAN
CURRENTLY INDICATED.
&&
.FIRE WEATHER...VERY DRY AIR WILL LEAD TO RELATIVE HUMIDITIES
EXCEEDING WARNING LEVELS ACROSS MUCH OF THE LOCAL FORECAST AREA
TODAY...WITH THE EXCEPTION OF PORTIONS OF SOUTH-CENTRAL GEORGIA.
GUSTY NORTHERLY WINDS WILL LEAD TO HIGH DISPERSION VALUES THROUGH
THIS PERIOD. ON SUNDAY...ALTHOUGH THE WINDS WILL DECREASE WITH LOW
DISPERSION VALUES...LONG DURATIONS WITH HUMIDITIES BELOW CRITICAL
LEVELS WILL LEAD ANOTHER WARNING OVER NORTHWEST FLORIDA. A WATCH
WILL REMAIN IN PLACE ACROSS SOUTHEAST ALABAMA AND SOUTHERN GEORGIA
THROUGH THIS TIME SUNDAY DUE TO LOWER CONFIDENCE IN CRITICAL
DURATIONS BEING MET. LATER FORECASTS WILL NEED TO BE MONITORED FOR
UPGRADES.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 52 22 56 27 60 / 0 0 0 10 10
PANAMA CITY 51 29 54 36 57 / 0 0 0 10 30
DOTHAN 50 24 55 31 58 / 0 0 0 10 30
ALBANY 50 23 55 28 59 / 0 0 0 10 20
VALDOSTA 51 25 56 27 64 / 0 0 0 10 10
CROSS CITY 53 23 58 28 63 / 0 0 0 10 10
APALACHICOLA 52 29 54 36 58 / 0 0 0 10 20
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...HARD FREEZE WARNING FROM 11 PM THIS EVENING TO 8 AM CST SUNDAY
FOR THE FOLLOWING ZONES: COFFEE...DALE...GENEVA...HENRY...
HOUSTON.
FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON
FOR THE FOLLOWING ZONES: COFFEE...DALE...GENEVA...HENRY...
HOUSTON.
RED FLAG WARNING FROM 10 AM THIS MORNING TO 5 PM CST THIS
AFTERNOON FOR THE FOLLOWING ZONES: COFFEE...DALE...GENEVA...
HENRY...HOUSTON.
GA...HARD FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM EST SUNDAY FOR
THE FOLLOWING ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...
CALHOUN...CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...
EARLY...GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...
THOMAS...TIFT...TURNER...WORTH.
RED FLAG WARNING FROM NOON TODAY TO 6 PM EST THIS EVENING FOR
THE FOLLOWING ZONES: BAKER...BEN HILL...CALHOUN...CLAY...
COLQUITT...DECATUR...DOUGHERTY...EARLY...GRADY...IRWIN...
LEE...MILLER...MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...
TERRELL...THOMAS...TIFT...TURNER...WORTH.
FIRE WEATHER WATCH SUNDAY AFTERNOON FOR THE FOLLOWING ZONES:
BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...CLAY...
COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...GRADY...
IRWIN...LANIER...LEE...LOWNDES...MILLER...MITCHELL...
QUITMAN...RANDOLPH...SEMINOLE...TERRELL...THOMAS...TIFT...
TURNER...WORTH.
FL...HARD FREEZE WARNING FROM MIDNIGHT EST /11 PM CST/ TONIGHT TO 9
AM EST /8 AM CST/ SUNDAY FOR THE FOLLOWING ZONES: CALHOUN...
CENTRAL WALTON...COASTAL BAY...COASTAL DIXIE...COASTAL
FRANKLIN...COASTAL GULF...COASTAL JEFFERSON...COASTAL
TAYLOR...COASTAL WAKULLA...GADSDEN...HOLMES...INLAND BAY...
INLAND DIXIE...INLAND FRANKLIN...INLAND GULF...INLAND
JEFFERSON...INLAND TAYLOR...INLAND WAKULLA...INLAND
WALTON...JACKSON...LAFAYETTE...LEON...LIBERTY...MADISON...
SOUTH WALTON...WASHINGTON.
RED FLAG WARNING FROM 10 AM EST /9 AM CST/ THIS MORNING TO 7 PM
EST /6 PM CST/ THIS EVENING FOR THE FOLLOWING ZONES:
CALHOUN...CENTRAL WALTON...COASTAL BAY...COASTAL DIXIE...
COASTAL FRANKLIN...COASTAL GULF...COASTAL JEFFERSON...
COASTAL TAYLOR...COASTAL WAKULLA...GADSDEN...HOLMES...
INLAND BAY...INLAND DIXIE...INLAND FRANKLIN...INLAND GULF...
INLAND JEFFERSON...INLAND TAYLOR...INLAND WAKULLA...INLAND
WALTON...JACKSON...LAFAYETTE...LEON...LIBERTY...MADISON...
SOUTH WALTON...WASHINGTON.
RED FLAG WARNING FROM NOON EST /11 AM CST/ TO 7 PM EST /6 PM
CST/ SUNDAY FOR THE FOLLOWING ZONES: CALHOUN...CENTRAL
WALTON...COASTAL BAY...COASTAL DIXIE...COASTAL FRANKLIN...
COASTAL GULF...COASTAL JEFFERSON...COASTAL TAYLOR...COASTAL
WAKULLA...GADSDEN...HOLMES...INLAND BAY...INLAND DIXIE...
INLAND FRANKLIN...INLAND GULF...INLAND JEFFERSON...INLAND
TAYLOR...INLAND WAKULLA...INLAND WALTON...JACKSON...
LAFAYETTE...LEON...LIBERTY...MADISON...SOUTH WALTON...
WASHINGTON.
GM...NONE.
&&
CAMP/GIBBSHazardous weather outlook, Jan 22, 2:07 AM CST, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 307 AM EST SAT JAN 22 2011 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-231000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 307 AM EST SAT JAN 22 2011 /207 AM CST SAT JAN 22 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT... ...A HARD FREEZE WARNING IS NOW IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING FOR ALL OF SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE... COLD HIGH PRESSURE WILL SETTLE OVER THE AREA TONIGHT...CREATING IDEAL RADIATIONAL COOLING CONDITIONS. TEMPERATURES ARE EXPECTED TO FALL INTO THE LOWER TO MID 20S IN ALL AREAS EXCEPT URBAN LOCATIONS AND THE IMMEDIATE COAST TONIGHT...WITH 2 TO 4 HOURS BELOW 25 DEGREES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... LOW PRESSURE IS FORECAST TO DEVELOP IN THE GULF OF MEXICO MONDAY NIGHT AND CROSS THE REGION TUESDAY. THIS WILL BRING ANOTHER CHANCE OF RAIN TO THE AREA. NO SEVERE WEATHER IS EXPECTED AT THIS TIME. TEMPERATURES ARE FORECAST TO REMAIN BELOW NORMAL FOLLOWING THIS SYSTEM THROUGH THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP.
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 22, 2:06 AM CST | Hard Freeze Warning | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 30 hr |
Nearby
Red Flag Warnings in Georgia, 2011Red Flag Warnings in Florida, 2011Red Flag Warnings in Alabama, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.